# SDR SWAA2021081544747

- Difficulty date: April 23, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 55,710 hours, 32,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY; SHIELD AFT OF THE CARGO DOOR HAS CORROSION AROUND NUTPLATE HOLES BS847 TO BS867 RBL21 WL164 / CORROSION ON SHIELD; BS847-867 RBL21 WL164 FOUND TO BE OUT OF LIMITS DUE TO NO SRM LIMITS. REMOVED AND REPLACED PER SRM 51-40-02-0G-0;SRM 51-40-05-0G-0; DWG 146A0081.
